# SDR 98ZZZX2029

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 717623
- Condition: Misdrilled
- Location: Engine Hpc
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HIGH COMPRESSOR REAR HUB WAS RECEIVED WITH SB 4070 HOLES NOT PROPERLY LOCATED.  THE HUB BORE SHOULD HAVE BEEN SCALLOPED, BUT THE HOLES WERE LOCATED ON THE BALANCE FLANGE AND THE DISK WAS DRILLED COMPLETELY THROUGH.  THE OVERHAUL AGENCY WAS FENIX AVIATION CORP., MIAMI, FLORIDA 33142.
